MAUDE Adverse Event Report: AVIVE SOLUTIONS, INC. AVIVE AED WITH AVIVE CONNECT; AUTOMATED EXTERNAL DEFIBRILLATOR

AVIVE SOLUTIONS, INC. AVIVE AED WITH AVIVE CONNECT; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number AED01
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user reported that additional staff members present at the incident peeled and prepared the pads after a tray pull, while the user performed cpr.The user removed the patient's clothing and applied the electrode pads.The user stated that the patient had a hairy chest and while a razor was available in a separate pouch, the user was unaware at the time that the patient's chest needed to be shaved.The user stated that the aed didn't work and the only audible prompt that he recalled hearing from the device was "powered on".We are considering this to be a serious injury due to life-saving therapy/treatment may have been delayed.
 
Additional Manufacturer Narrative
The pad cartridge used during the event was not returned to avive for investigation.Testing was performed on the used aed returned to avive and confirmed that the device can successfully detect a physiological patient simulator at the nominal, lower and upper bound impedances, able to correctly classify shockable or not shockable, and able to deliver a shock at the correct energy level when tested with a new pad cartridge.There was no issue found with the aed, the aed played the expected audio instructions correctly and met the essential performance.Review of the aed incident logs revealed that the device during the incident was successfully powered on, and audio instructed the user to peel and place the pads on the patient.Logs revealed that the patient impedance was outside of the acceptable impedance range for the entirety of the event.This indicates that the pads were not making proper connection to the patient which can occur due to hair on patient's chest not shaved before pads were placed as reported by the user.Log review of the incident indicated that the aed was powered on from a tray pull and then powered off using the power button 39 seconds later.The user reported that additional staff members present at the incident peeled and prepared the pads after a tray pull.A moment after the pads were placed, the user stated that the aed was not playing step by step audio instructions.Based on log review and the user's event description, one of the users likely accidentally powered off the aed using the power button which likely resulted in the user not hearing the aed step by step instructions.The users did not attempt to press the aed power button again after the device was powered off.

Brand Name
AVIVE AED WITH AVIVE CONNECT
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
AVIVE SOLUTIONS, INC.
185 valley drive
brisbane CA 94005
Manufacturer (Section G)
AVIVE SOLUTIONS, INC.
185 valley drive
brisbane CA 94005
Manufacturer Contact
sanaz mirkhani
185 valley drive
brisbane, CA 94005
MDR Report Key25136398
Report Number3026007685-2026-00005
Device Sequence Number21211324
Product Code MKJ
UDI-Device Identifier00860002508559
UDI-Public00860002508559
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P210015
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberAED01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexMale